They are similar but are not exactly the same. Supposedly the active ingredients are the same but the inactive ingredients are different. I have been on Singular a year and recently switched over to the now available eqivalent Montelukast.
I have noticed an increase of sweeting and tiredness since switching over to the generic. I am going to stop taking the med for a few days to see if it is the new generic that is causing my symptoms or something else.
Has anyone else experienced these symptoms since switching to Montelukast?
i have just been changed over without notice when i was on singulair i hardly used my inhalers and didnt wake at night. been on these montelukast for about a week and i am waking at night to use my inhaler and using it more often through the day which i wasnt before
Important: The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, blogs, or WebMD Answers are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment. Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.